RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1987, Volume 293, Number 1, Pages 22–26 (Mi dan8225)  

This article is cited in 4 scientific papers (total in 4 papers)

MATHEMATICS

An optimization algorithm for a quasilinear control system

R. Gabasovab, A. I. Kalininab, F. M. Kirillovaab

a Institute of Mathematics, Academy of Sciences Byelorussian SSR, Minsk
b V. I. Lenin Belorusskii State University

Full text: PDF file (598 kB)

Bibliographic databases:
UDC: 62-50
Presented: Е. Ф. Мищенко
Received: 28.10.1985

Citation: R. Gabasov, A. I. Kalinin, F. M. Kirillova, “An optimization algorithm for a quasilinear control system”, Dokl. Akad. Nauk SSSR, 293:1 (1987), 22–26

Citation in format AMSBIB
\Bibitem{GabKalKir87}
\by R.~Gabasov, A.~I.~Kalinin, F.~M.~Kirillova
\paper An optimization algorithm for a quasilinear control system
\jour Dokl. Akad. Nauk SSSR
\yr 1987
\vol 293
\issue 1
\pages 22--26
\mathnet{http://mi.mathnet.ru/dan8225}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=882075}
\zmath{https://zbmath.org/?q=an:0900.49025}


Linking options:
  • http://mi.mathnet.ru/eng/dan8225
  • http://mi.mathnet.ru/eng/dan/v293/i1/p22

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. I. Kalinin, “An asymptotic method for a singularly perturbed linear-quadratic optimal control problem”, Comput. Math. Math. Phys., 38:9 (1998), 1412–1422  mathnet  mathscinet  zmath
    2. A. I. Kalinin, “Asymptotics of the solution to a linear singularly perturbed optimal control problem with phase constraints”, Comput. Math. Math. Phys., 40:1 (2000), 51–61  mathnet  mathscinet  zmath
    3. A. I. Kalinin, “Minimization of the total momentum of control drive on the trajectories of linear singularly perturbed systems”, Comput. Math. Math. Phys., 42:10 (2002), 1419–1429  mathnet  mathscinet  zmath
    4. A. I. Kalinin, K. V. Semënov, “The asymptotic optimization method for linear singularly perturbed systems with the multidimensional control”, Comput. Math. Math. Phys., 44:3 (2004), 407–417  mathnet  mathscinet  zmath
  • Number of views:
    This page:11
    Full text:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019